Citation: | WU Zhen, YU Zhi-yong. Linear Quadratic Nonzero Sum Differential Games With Random Jumps[J]. Applied Mathematics and Mechanics, 2005, 26(8): 945-950. |
[1] |
MA Jin,Protter P,YONG Jiong-min.Solving forward-backward stochastic differential equations explicitly—a four step scheme[J].Probab Theory Related Fields,1994,98(2):339—359. doi: 10.1007/BF01192258
|
[2] |
HU Ying,PENG Shi-ge.Solution of forward-backward stochastic differential equations[J].Probab Theory Related Fields,1995,103(2):273—283. doi: 10.1007/BF01204218
|
[3] |
PENG Shi-ge,WU Zhen.Fully coupled forward-backward stochastic differential equations and applications to optimal control[J].SIAM J Control Optim,1999,37(3):825—843. doi: 10.1137/S0363012996313549
|
[4] |
YONG Jiong-min.Finding adapted solution of forward-backward stochastic differential equations-method of continuation[J].Probab Theory Related Fields,1997,107(3):537—572. doi: 10.1007/s004400050098
|
[5] |
TANG Shan-jian,LI Xun-jing.Necessary condition for optimal control of stochastic systems with random jumps[J].SIAM J Control Optim,1994,32(5):1447—1475. doi: 10.1137/S0363012992233858
|
[6] |
SITU Rong.On solution of backward stochastic differential equations with jumps and applications[J].Stochastic Processes and Their Applications,1997,66(2):209—236. doi: 10.1016/S0304-4149(96)00120-2
|
[7] |
WU Zhen.Forward-backward stochastic differential equations with Brownian motion and Poisson process[J].Acta Mathematicae Applicatae Sinica,1999,15(3):433—443. doi: 10.1007/BF02684045
|
[8] |
Friedman A.Differential Games[M].New York:Wiley-Interscience,1971.
|
[9] |
Bensoussan A.Point de Nash dans de cas de fonctionnelles quadratiques et jeux différentiels N personnes[J].SIAM J Control Optim,1974,12(3):728—742.
|
[10] |
Eisele T.Nonexistence and nonuniqueness of open-loop equilibria in linear-quadratic differential games[J].J Math Anal Appl,1982,37(3):443—468.
|
[11] |
Hamadène S.Nonzero sum linear-quadratic stochastic differential games and backward-forward equations[J].Stochastic Anal Appl,1999,17(2):117—130. doi: 10.1080/07362999908809591
|
[12] |
Ikeda N,Watanabe S.Stochastic Differential Equations and Diffusion Processes[M].Kodansha:North-Holland,1981.
|